MAUDE Adverse Event Report: SWIFT HEALTH SYSTEMS, INC. INBRACE TEETH STRAIGTHENING SYSTEM ( GEN 2.0); ORTHODONTIC APPLIANCE

SWIFT HEALTH SYSTEMS, INC. INBRACE TEETH STRAIGTHENING SYSTEM ( GEN 2.0); ORTHODONTIC APPLIANCE
Model Number 85000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient had her initial wires placed a few months before the orthodontist noticed that the upper wire was embedded into the anterior gingiva.No progress records were provided to determine if the issue was an oral hygiene problem.No wire defect was identifed.
 
Event or Problem Description
Patient experienced an orthodontic wire embedded into the lingual gingiva, between the upper anterior tooth # 8 and # 9.The wire was cut into sections and each section removed by pulling through the gingiva.The patient was instructed to rinse the mouth with warm salt water and alow 4-5 weeks to heal the tissue prior to insertion of a new wire.

Brand Name
INBRACE TEETH STRAIGTHENING SYSTEM ( GEN 2.0)
Common Device Name
ORTHODONTIC APPLIANCE
Manufacturer (Section D)
SWIFT HEALTH SYSTEMS, INC.
111 academy, suite 150
irvine CA 92617
Manufacturer Contact
alicia mszyca
111 academy
suite 150
irvine, CA 92617
9497742239
MDR Report Key15756633
Report Number3013023655-2022-00002
Device Sequence Number15122114
Product Code DZC
UDI-Device Identifier00850018135047
UDI-Public(01)00850018135047(10)WO135959(11)220623
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K203442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85000
Device Catalogue Number85000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexFemale